# SDR QXEA200700713

- Difficulty date: April 29, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 14,149 hours, 14,244 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 85414708101
- Condition: Unlatched
- Location: Nr 1 Hyd Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2351: MECHANIC RIDING IN BACK REPORTED THE  NR 1 HYD ACCESS DOOR CAME UNLATCHED AND THEN SEPARATED FROM THE AIRCRAFT.  MAINTENANCE REPLACED THE NR 1 HYD ACCESS DOOR BY INSTALLING + RIVETS.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
